Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

Contents of Volume 28, Number 4

All articles in this issue are freely accessible.

Necessary conditions for applicability of Poincaré-Lighthill perturbation theory
Peter D. Usher.
Quart. Appl. Math. 28 (1971), 463-471
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 273146
Dynamic elastic-plastic buckling of rectangular plates in sustained flow
Hilton Ramsey and Henry Vaughan.
Quart. Appl. Math. 28 (1971), 473-487
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99775
The equations of the technical theory of shells with the effect of transverse shear deformation
Stanislaw A. Lukasiewicz.
Quart. Appl. Math. 28 (1971), 489-497
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99774
Effects of empirical dissipation terms in the solution of the undular bore
John G. B. Byatt-Smith.
Quart. Appl. Math. 28 (1971), 499-515
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99773
Elastic analysis of an axisymmetric stress field perturbed by a spheroidal inhomogeneity
W. T. Chen.
Quart. Appl. Math. 28 (1971), 517-525
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99772
Radiation interaction between two solid half-spaces
G. Kleinstein.
Quart. Appl. Math. 28 (1971), 527-537
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99771
On the diffraction of a shock wave by general two-dimensional disturbances
Y. S. Pan.
Quart. Appl. Math. 28 (1971), 539-552
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99770
Almost-periodic behavior of solutions of a nonlinear Volterra system.
R. K. Miller.
Quart. Appl. Math. 28 (1971), 553-570
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 271670
Instability of symmetric structural systems with independent loading parameters
Koncay Huseyin.
Quart. Appl. Math. 28 (1971), 571-586
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99769
A bound on the error in plate theory
R. P. Nordgren.
Quart. Appl. Math. 28 (1971), 587-595
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 280051
Frequencies of longitundinal oscillation of a non-uniform bar
G. J. Habetler, G. H. Handelman, J. R. McLaughlin, E. H. Rogers and L. Rubenfeld.
Quart. Appl. Math. 28 (1971), 597-600
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99768
Rate of growth of nonoscillatory solutions for the differential equation $ÿ+q(t)y^{𝛾} sgny=0$, $0<𝛾<1$
J. W. Heidel.
Quart. Appl. Math. 28 (1971), 601-606
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 301288

Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website